Ask an expert
Question

21 Sep 2009

Potassium Glycerophos. vs Spiractin
I would like to know, I am for the last 3 months on 25mg Spiractin a day (1 pill) for hormonal acne (as prescribed by my endocrinologist), and would like to start a multivitamin supplement, Vitaforce Nutri B, but this vitamin has 12mg Potassium Glycerophos. 50% in as one of the " ingredients" . Now I know that the Spiractin ups your potassium level, which my level is still within the normal range when I have last tested my blood after a week of the Spiratin usage. Will taking this kind of multivitamin with the Potassium Glycerophos. be a good idea, or should I rather not and take something else with no Potassium in?
Answer 1,918 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Sunflower. In general it is recommended that people using this drug avoid potassium supplements and salt substitutes containing potassium. I'd therefore advise taking a multivit WITHOUT potassium.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.